×

Found 642 Documents (Results 1–100)

Information geometry and Hamiltonian systems on Lie groups. (English) Zbl 1494.37042

Nielsen, Frank (ed.) et al., Geometric science of information. 5th international conference, GSI 2021, Paris, France, July 21–23, 2021. Proceedings. Cham: Springer. Lect. Notes Comput. Sci. 12829, 273-280 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Identities in group rings, enveloping algebras and Poisson algebras. (English) Zbl 1491.16026

Di Vincenzo, Onofrio Mario (ed.) et al., Polynomial identities in algebras. Proceedings of the INDAM workshop, Roma, Italy, September 16–20, 2019. Cham: Springer. Springer INdAM Ser. 44, 335-354 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Coadjoint orbits of three-step free nilpotent Lie groups and time-optimal control problem. (English. Russian original) Zbl 1482.37101

Dokl. Math. 102, No. 1, 293-295 (2020); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 493, 38-41 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Standard groupoids of von Neumann algebras. (English) Zbl 1484.46062

Kielanowski, Piotr (ed.) et al., Geometric methods in physics XXXVIII. Workshop, Białowieża, Poland, June 30 – July 6, 2019. Cham: Birkhäuser. Trends Math., 31-39 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Jacobi structures on real two- and three-dimensional Lie groups and their Jacobi-Lie systems. (English. Russian original) Zbl 1476.22001

Theor. Math. Phys. 205, No. 2, 1393-1410 (2020); translation from Teor. Mat. Fiz. 205, No. 2, 171-189 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

A guide to Lie systems with compatible geometric structures. (English) Zbl 1455.37001

Hackensack, NJ: World Scientific (ISBN 978-1-78634-697-1/hbk; 978-1-78634-699-5/ebook). xv, 408 p. (2020).
PDF BibTeX XML Cite
Full Text: DOI

Semi-direct products involving \(\mathrm{Sp}_{2n}\) or \(\mathrm{Spin}_n\) with free algebras of symmetric invariants. (English) Zbl 1436.17030

Gorelik, Maria (ed.) et al., Representations and nilpotent orbits of Lie algebraic systems. In honour of the 75th birthday of Tony Joseph. Based on the 2017 conferences “Algebraic Modes of Representations”, Weizmann Institute of Science, Rehovot, Israel, July 16–18, 2017 and University of Haifa, Haifa, Israel, July 19–13, 2017. Cham: Birkhäuser. Prog. Math. 330, 441-470 (2019).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Multi-symplectic Lie group thermodynamics for covariant field theories. (English) Zbl 1458.70008

Nielsen, Frank (ed.) et al., Geometric science of information. 4th international conference, GSI 2019, Toulouse, France, August 27–29, 2019. Proceedings. Cham: Springer. Lect. Notes Comput. Sci. 11712, 55-65 (2019).
MSC:  70G45 53D20
PDF BibTeX XML Cite
Full Text: DOI Link

Integrability of the two-layer spin system. (English) Zbl 1411.37056

Mladenov, Ivaïlo M. (ed.) et al., Proceedings of the 20th international conference on geometry, integrability and quantization, Sts. Constantine and Elena (near Varna), Bulgaria, June 2–7, 2018. Sofia: Avangard Prima; Sofia: Bulgarian Academy of Sciences, Institute of Biophysics and Biomedical Engineering. Geom. Integrability Quantization 20, 208-214 (2019).
PDF BibTeX XML Cite
Full Text: DOI Euclid Link

Quadro-cubic Cremona transformations and Feigin-Odesskii-Sklyanin algebras with 5 generators. (English) Zbl 1445.37050

Buchstaber, Victor M. (ed.) et al., Recent developments in integrable systems and related topics of mathematical physics. Kezenoi-Am, Russia, 2016. Cham: Springer. Springer Proc. Math. Stat. 273, 75-106 (2018).
PDF BibTeX XML Cite
Full Text: DOI

The Bader-Shalom normal subgroup theorem. (English) Zbl 1400.22012

Caprace, Pierre-Emmanuel (ed.) et al., New directions in locally compact groups. Cambridge: Cambridge University Press (ISBN 978-1-108-41312-1/pbk; 978-1-108-33267-5/ebook). London Mathematical Society Lecture Note Series 447, 171-178 (2018).
MSC:  22E40
PDF BibTeX XML Cite
Full Text: DOI

Sugawara operators for classical Lie algebras. (English) Zbl 1395.17001

Mathematical Surveys and Monographs 229. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-3659-9/hbk; 978-1-4704-4391-7/ebook). xiv, 304 p. (2018).
PDF BibTeX XML Cite
Full Text: DOI

Classification of four-dimensional real Lie bialgebras of symplectic type and their Poisson-Lie groups. (English. Russian original) Zbl 1432.17024

Theor. Math. Phys. 190, No. 1, 1-17 (2017); translation from Teor. Mat. Fiz. 190, No. 1, 3-20 (2017).
MSC:  17B62 17B80 37K30
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software